ISSN

2231-3915 (Online)
2231-3907 (Print)


Author(s): K. L. Verma

Email(s): klverma@netscape.net

DOI: Not Available

Address: K. L. Verma
NSCBM Govt. Post Grdauate College, Hamirpur (HP) INDIA
*Corresponding Author

Published In:   Volume - 4,      Issue - 1,     Year - 2014


ABSTRACT:
In this paper the convergence behavior of a variant of Newton’s method based on the Logarithmic mean for solving nonlinear equations is proposed. The convergence properties of this method for solving equations which have simple or multiple roots have been discussed and it is shown that it converges cubically to simple roots and linearly to multiple roots. Moreover, the values of the corresponding asymptotic error constants of convergence are determined. Theoretical results have been verified on the relevant numerical problems. A comparison of the efficiency of this method with other mean-based Newton’s methods, based on the others means, is also included.


Cite this article:
K. L. Verma. Logarithmic mean Newton’s method for simple and multiple roots of Nonlinear Equations. Int. J. Tech. 4(1): Jan.-June. 2014; Page 197-202


Recomonded Articles:

International Journal of Technology (IJT) is an international, peer-reviewed journal, research journal aiming at promoting and publishing original high quality research in all disciplines of engineering sciences and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2231-3915 


Recent Articles




Tags